$E′$and its relation with vector-valued functions on$E$

Daniel Carando Departamento de Matemática y Ciencias, Universidad de San Andrés Silvia Lassalle Departmento de Matematica-Pab I Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires

TBD mathscidoc:1701.333034

Arkiv for Matematik, 42, (2), 283-300, 2003.4
We study the relation between different spaces of vector-valued polynomials and analytic functions over dual-isomorphic Banach spaces. Under conditions of regularity on$E$and$F$, we show that the spaces of$X$-valued$n$-homogeneous polynomials and analytic functions of bounded type on$E$and$F$are isomorphic whenever$X$is a dual space. Also, we prove that many of the usual subspaces of polynomials and analytic functions on$E$and$F$are isomorphic without conditions on the involved spaces.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:11 uploaded by arkivadmin ] [ 535 downloads ] [ 0 comments ] [ Cited by 12 ]
@inproceedings{daniel2003$e′$and,
  title={$E′$and its relation with vector-valued functions on$E$},
  author={Daniel Carando, and Silvia Lassalle},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203611353158843},
  booktitle={Arkiv for Matematik},
  volume={42},
  number={2},
  pages={283-300},
  year={2003},
}
Daniel Carando, and Silvia Lassalle. $E′$and its relation with vector-valued functions on$E$. 2003. Vol. 42. In Arkiv for Matematik. pp.283-300. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203611353158843.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved